Volume 62 , issue 2 ( 2010 )back
Sensitivity analysis in multi-parametric strictly convex quadratic optimization95$-$107
B. Kheirfam

Abstract

In this paper, we study multi-parametric sensitivity analysis for support set and optimal partition invariancy with simultaneous perturbations in the right-hand-side of constraints and the Linear Term of the objective function of the quadratic programming. We show that the invariancy regions are convex polyhedral sets and we describe the set of admissible parameters by the basis vectors of the lineality space and the extreme directions of the defined cone over appropriate problems, and compare them with the linear optimization case.

Creative Commons License

Keywords: Sensitivity analysis; support set; optimal partition; multi-parametric programming; quadratic optimization; critical region.

MSC: 90C20, 90C31

Certain bounded functions of complex order109$-$116
M. K. Aouf and A. O. Mostafa

Abstract

In this paper we obtain sharp coefficient bounds for functions analytic in the unit disc $U$ and belonging to the class $R(b,M)$, $b\neq 0$ is a complex number. Also, we maximize $| a_{3}-\mu a_{2}^{2}| $ over the class $R(b,M)$ and obtain distortion theorem for functions in this class.

Creative Commons License

Keywords: Analytic functions; complex order; starlike functions; bounded functions.

MSC: 30C45

A numerical method for solution of semidifferential equations117$-$126
Mohammad H. Hamarsheh and E. A. Rawashdeh

Abstract

In this paper, a new algorithm for the numerical solution of semidifferential equations with constant coefficients and fractional derivative defined in the Caputo sense is presented. The algorithm is obtained by using the spline collocation method. Moreover, a new technique for calculating the fractional derivative of the spline polynomial is derived. Numerical examples are also presented to test and illustrate the method.

Creative Commons License

Keywords: Fractional derivative; semidifferential equation; numerical solution; spline space.

MSC: 26A33, 65D07

General integral operator defined by Hadamard product127$-$136
B. A. Frasin

Abstract

In this paper, we introduce a new general integral operator defined by Hadamard product. Some properties involving this operator on a class of functions of complex order are determined . Furthermore, we obtained new sufficient conditions for this operator to be univalent in the open unit disc. Finally, we prove several subordination results involving starlike and convex functions of complex order. Several corollaries and consequences of the main results are also considered.

Creative Commons License

Keywords: Analytic and univalent functions; starlike and convex functions of complex order; Hadamard product; subordination; integral operator.

MSC: 30C45

Strong convergence theorems of common fixed points for a pair of quasi-nonexpansive and asymptotically quasi-nonexpansive mappings137$-$144
Gurucharan Singh Saluja

Abstract

The purpose of this paper is to give necessary and sufficient condition of modified three-step iteration scheme with errors to converge to common fixed points for a pair of quasi-nonexpansive and asymptotically quasi-nonexpansive mappings in Banach spaces. The results presented in this paper generalize, improve and unify the corresponding results in several papers.

Creative Commons License

Keywords: Quasi-nonexpansive mappings, asymptotically quasi nonexpansive mapping; common fixed points; modified three-step iteration scheme with errors with respect to a pair of mappings; strong convergence; Banach space.

MSC: 47H09, 47H10

New extended Weyl type theorems145$-$154
M. Berkani and H. Zariouh

Abstract

In this paper we introduce and study the new properties $(ab)$, $(gab)$, $(aw)$ and $(gaw)$ as a continuation of our previous article [4], where we introduced the two properties $(b)$ and $(gb)$. Among other, we prove that if $T$ is a bounded linear operator acting on a Banach space $X$, then $T$ possesses property $(gb)$ if and only if $T$ possesses property $(gab)$ and $\tx{\rm ind}(T-\lambda I)=0$ for all $\lambdaın\sigma_a(T)\setminus\sigma_{SBF_+^-}(T)$; where $\sigma_{SBF_+^-}(T)$ is the essential semi-B-Fredholm spectrum of $T$ and $\sigma_a(T)$ is the approximate spectrum of $T$. We prove also that $T$ possesses property $(gaw)$ if and only if $T$ possesses property $(gab)$ and $E_a(T)=\Pi_a(T)$.

Creative Commons License

Keywords: Property $(ab)$; property $(gab)$; property $(aw)$; property $(gaw)$.

MSC: 47A53, 47A10, 47A11

Structures de Jacobi sur une variété des points proches155$-$167
Basile Guy Richard Bossoto

Abstract

We consider a local algebra $A$ (in the sense of André Weil), a smooth paracompact manifold $M$ and the manifold $M^{A}$ of infinitely near points on $M$ of kind $A$. In this paper, we define and study the notions of $A$-Jacobi structures on $M^{A}$.

Creative Commons License

Keywords: Infinitely near point; local algebra, Lie-Rinehart algebra, Jacobi algebra.

MSC: 58A20, 58A32, 11F50

Uniqueness of meromorphic functions when two differential polynomials share one value IM169$-$182
Pulak Sahoo

Abstract

In the paper, we prove two uniqueness theorems concerning nonlinear differential polynomials, one of which generalizes a recent result of A. Banerjee, and the other supplements a recent result of I. Lahiri and P. Sahoo.

Creative Commons License

Keywords: Meromorphic function; uniqueness; differential polynomials.

MSC: 30D35

Wavelets and the complete invariance property183$-$188
Rajeshwari Dubey and Aparna Vyas

Abstract

In this paper, we obtain that the space $\Cal{W}$ of orthonormal wavelets enjoys the complete invariance property with respect to homeomorphisms. Further, it is obtained that the cylinder, the cone and the suspension of $\Cal{W}$ possess the complete invariance property. Certain subspaces of $\Cal{W}$ are also considered in this connection.

Creative Commons License

Keywords: Wavelets; MSF Wavelets; MRA Wavelets; CIP; CIPH; dimension function.

MSC: 42C15, 42C40, 54H25